# SDR SWAA2020121034840

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 56,358 hours, 33,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR SLIDE BECAME DISLODGED UPON OPENING.  RESECURED SLIDE F/SERVICE, PER MT 725-61-06.
